# SDR ASAA201908230450

- Difficulty date: August 21, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 50,632 hours, 14,816 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Part number: 902864
- Condition: No Test
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE FIRE PULL HANDLE & ENGINE / OVERHEAT LIGHTS DO NOT ILLUMINATE DURING FIRE TEST. GROUNDED - YES. ACCOMPLISHED ENGINE/APU FIRE DETECTION CONTROL MODULE BITE PROCEDURE. INSPECTED AND FOUND #1 ENGINE UPPER FAN FIRE DETECTOR INOP. RMVD AND INSTALLED NEW UPPER FAN DETECTOR REF B737-800 AMM TASK 26-11-01-000-802. ACCOMPLISHED SYS OPS TEST REF AMM TASK 26-11-00-710-801. ENGINE FIRE DETECTION - OPERATIONAL TEST. SYS CKS NML.
